# SDR AALA201608089012

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,243 hours, 22,575 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT ON LANDING ROLL OUT RECIEVED ECAM MESSAGE FOR LEFT AFT EMERGENCY EXIT DOOR.  MAINTENANCE ADJUSTED AND SECURED AFT LEFT OVERWING EXIT COVER FLAP ATTACH POINT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-21-00-710005A.
